# SDR GTIA2021062135807

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 7,887 hours, 3,578 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 & L4 DOOR BOTTLE ASISTANCE REQUIER SERVICE-SERVICE L1 & L4 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00.
